MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209032A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of the surgical lights - volista access ii.It was reported that the keypads fell off during surgery.The fault did not cause any patient harm or delays in interventional procedures.However, we decided to report the issue out of an abundance of caution, as any component falling into the sterile field or during a procedure may cause contamination or injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of the surgical lights - volista access ii.It was reported that the keypads fell off during surgery.The fault did not cause any patient harm or delays in interventional procedures.However, we decided to report the issue out of an abundance of caution, as any component falling into the sterile field or during a procedure may cause contamination or injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information indicate that upon the event occurrence, the device was being used for patient treatment.Root cause analysis was performed by a subject matter expert at the manufacturer¿s, the volista access ii headlight¿s keypad foil detached and dropped.The root cause of the front panel detachment in the capacitive keyboard to the pcb lies in the adhesive choice implemented during the product design stage.A design change (ecr-241203) has been initiated in order to improve the keypad adherence to the pcb.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23777339
Report Number9710055-2025-0000310
Device Sequence Number9933870
Product Code FSY
UDI-Device Identifier03700712420659
UDI-Public(01)03700712420659
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209032A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown